Change search
ReferencesLink to record
Permanent link

Direct link
Unbiased Nonlinear Estimators of a Finite Population Total: Do They Exist?
Stockholm University, Faculty of Social Sciences, Department of Statistics.
2007 (English)In: Statistics in Transition: New Series, ISSN 1234-7655, Vol. 8, no 3Article in journal (Refereed) Published
Abstract [en]

Unbiased nonlinear estimators of a finite population total exist if and only if the sampling design is a nonunicluster design with strictly positive inclusion probabilities.

Place, publisher, year, edition, pages
2007. Vol. 8, no 3
Keyword [en]
Survey sampling, Finite population, Unbiased estimator, Linear estimator, Nonlinear estimator, Unicluster design
National Category
Probability Theory and Statistics
URN: urn:nbn:se:su:diva-13535OAI: diva2:180055
Available from: 2008-04-10 Created: 2008-04-10 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Wretman, Jan
By organisation
Department of Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link